# SDR HEEA080445

- Difficulty date: July 10, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Manifold
- Part number: 30006762102
- Part serial: 2709626113
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LINKAGE HOUSING HAS LEAKING LEE PLUG AND SUSPECT RESTRICTED PASSAGES, CAUSES VERY SLOW MOVEMENT (EXTEND) ON VELOCITY TEST OF SERVO ASSY.  PROBLEMS ON SYSTEM NR 1 - RT LINKAGE ONLY.
